# SDR AALA20111129DWH01

- Difficulty date: November 29, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 32,092 hours, 11,105 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LEFT TRUNNION UPPER BUSHING.  REMOVED CORROSION AND REPLACED BUSHING PER EA B757-57-020367.
